# SDR AALA202403212552

- Difficulty date: March 17, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 38,094 hours, 21,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 919522
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CIDS 1 FAULT EXIT SIGNS/ESPU (13WL) AFT L. REPLACED EPSU BATTERY.
